I just had my third visit for botox in just over a year 3 weeks ago, the treatments last well and I have previously had this particular issue but not as bad and received a top up which fixed the problem....now its back again and 4 days after the top up treatment the lines are disgusting and wont go away why is this? do you have any advice. Should I go back and tell him the problem hasnt resolved or improved or should I seek assistance somewhere else, how long do topup treatments start to work?
I Have Awful Lines when Laughing After Botox Why Has This Happened? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 4
New Lines after Botox
Occasionally after botox treatments, other muscles in attempt to compensate and mimic the weakened muscle contract forming new lines. More botox can help to smooth the new lines. The next time you have treatment, knowing that this happened can help guide the ideal injection points and doses for the next treatment.
New Lines After Botox
Botox is an agent that relaxes or paralyzes muscles in the face to eliminate their ability to create wrinkles and lines. When this is done, however, your face may show new lines in places you didn't notice before because new muscle groups are compensating for the inactivates ones in order to produce the facial expressions you're attempting to make. You can see your physician again to consider other injections for the lines if it's possible, or you'll notice that they disappear as the Botox wears off.
Lines after Botox
Sometimes after Botox treatment, some lines appear that are due to other muscles activating in an attempt to mimic the muscle that was neutralized.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.